Analytic sections in conic bundles

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProceedings of the Steklov Institute of Mathematics
Subtitle of host publicationAlgebraic geometry and its applications
Pages16-23
Volume165
StatePublished - 1984

Cite this

Bogomolov, F. (1984). Analytic sections in conic bundles. In Proceedings of the Steklov Institute of Mathematics: Algebraic geometry and its applications (Vol. 165, pp. 16-23)

Analytic sections in conic bundles. / Bogomolov, Fedor.

Proceedings of the Steklov Institute of Mathematics: Algebraic geometry and its applications. Vol. 165 1984. p. 16-23.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Bogomolov, F 1984, Analytic sections in conic bundles. in Proceedings of the Steklov Institute of Mathematics: Algebraic geometry and its applications. vol. 165, pp. 16-23.
Bogomolov F. Analytic sections in conic bundles. In Proceedings of the Steklov Institute of Mathematics: Algebraic geometry and its applications. Vol. 165. 1984. p. 16-23
Bogomolov, Fedor. / Analytic sections in conic bundles. Proceedings of the Steklov Institute of Mathematics: Algebraic geometry and its applications. Vol. 165 1984. pp. 16-23
@inbook{bb4a51d848a247538672fed888a8f779,
title = "Analytic sections in conic bundles",
author = "Fedor Bogomolov",
year = "1984",
language = "English (US)",
volume = "165",
pages = "16--23",
booktitle = "Proceedings of the Steklov Institute of Mathematics",

}

TY - CHAP

T1 - Analytic sections in conic bundles

AU - Bogomolov, Fedor

PY - 1984

Y1 - 1984

M3 - Chapter (peer-reviewed)

VL - 165

SP - 16

EP - 23

BT - Proceedings of the Steklov Institute of Mathematics

ER -